# SDR YV3R2023100200583

- Difficulty date: September 14, 2023
- Submitted: October 2, 2023
- Operation: General aviation
- Aircraft: N6703S
- Make and model: Robsin R22BETAII
- Aircraft serial: 3621
- Aircraft time: 8,915 hours
- Engine: Lyc O360J2A
- System (JASC): 7700 · Engine Indicating System
- Part: Controller
- Part number: B2862
- Part serial: 2052
- Condition: Malfunctioned
- Location: Governor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED GOVERNOR CONTROLLER ASSEMBLY P/N: B286-2 MALFUNCTIONED.
